Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
Question: no period since 11/11
|marisalynn - Fri Jan 21, 2005 12:35 pm|
I went off the pill at the end of October, and my last period was 11/11. I'm trying to get pregnant, but am NOT now. Any suggestions on how to regulate my cycle?
(I have no unusual amounts of stress, and the only weight loss has been from coming off the pill. No diet or medicinal changes either)
|Theresa Jones, RN - Sun Jan 23, 2005 7:59 am|
Sometimes this occurs for a short time after discontinuation of birth control pills. There are hormones that can be prescribed to reinitiate menstrual cycles. Since pregnancy has been ruled out I would suggest an evaluation be done by your physician to rule out any underlying conditions and he/she may consider hormone replacement for you.
|Debbie Miller, RN - Tue May 06, 2008 11:01 pm|
If you are the Marisa trying to contact me, I have tried to do so but not able to send reply. If there's something I can do for you here, please let me know.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.